MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE SHIM SZ9 8MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND 9616671 ATTUNE SHIM SZ9 8MM; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500693
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Broken instrument noticed by cssd fremantle and reported.No images or additional detail supplied by cssd fremantle.If other, describe --> broken instruments noticed by cssd fremantle during sterilisation., if other, describe --> broken instruments noticed by cssd fremantle during sterilisation., patient status/ outcome / consequences --> no.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: investigation of the returned device confirms the complaint; the shim has cracked.Root cause attributed to product design.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE SHIM SZ9 8MM
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8656058
Report Number1818910-2019-94874
Device Sequence Number2247277
Product Code HWT
UDI-Device Identifier10603295133650
UDI-Public10603295133650
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500693
Device Lot NumberBFA0N8Q
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer06/14/2019
07/08/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date07/01/2019
07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1